# SDR AALA20170106008

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 86,353 hours, 13,860 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Burned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING FLIGHT THE LEFT FORWARD WINDOW HEAT LIGHT ILLUMINATED WITH FUMES BRIEFLY NOTED IN COCKPIT. MAINTENANCE FOUND THE J3 SENSOR BURNT. SWITCHED WITH J2 SENSOR SPARE IAW AMM 30-41-00. ACCOMPLISHED TEST OF THE TEMPERATURE CONTROL SENSOR. SYSTEM CHECKS NORMAL.
